Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil Withdrawel

Posted by Noa on December 8, 1999, at 7:25:42

In reply to Paxil Withdrawel, posted by Erin on December 7, 1999, at 19:24:29

You ask some excellent questions. I am impressed.

First of all, if you stopped the paxil cold turkey, YES, it might have caused those symptoms. Whether that rules out the idea that you would return to having depressive symptoms if you were not on ADs, who knows?

It is a tough call, because unless you are adopted, you seem to be loaded for inheriting the depressive tendencies. On the other hand, you are right in thinking that getting away from your family environment might be healthy, and perhaps your depressive symptoms have remitted. On yet another hand, there is this idea floating about that suggests that stopping AD therapy can make it more difficult to respond to any future AD therapy should decide to try it again.

Whatever you do, do it VERY GRADUALLY. Weaning is good. And, weaning would help you tune into how you feel at lower doses. If you go off an AD suddenly, you don't get to experience that self observation.

BTW, probably not a good idea to make changes before, during or immediately following the holidays. Especially if you are going to spend time with your family.
Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:16396